Bluelight

Thread: does paxil help with long term comedown?

Results 1 to 7 of 7
  1. Collapse Details
    does paxil help with long term comedown? 
    #1
    I am seeking help from a clinic that specializes in people being hurt by use of chemicals. They prescribed Citalopram for me but I told them that I used Citalopram before but had to stop only after 4 days cause it interfered with my sleeping. So now they are prescribing Paxil 10mg. Was wondering if anyone's ever used Paxil for dealing with harm done by chemical use. My poison was N-Ethylpentylone 200 mg. It has caused me great harm. Am dealing with long term comedown.

    I hope to get some positive feedback here. Thanks!
    Reply With Quote
     

  2. Collapse Details
     
    #2
    It's mixed results typically with most anti depressant like substances, I'd give it a try but don't expect much.

    In terms of pharmaceuticals I've noticed the best are benzodiazepines, people with DP/DR find more relief from benzos than typical AD's. Trouble is they work well but are also highly addictive and dependence forming.

    I knew a girl years back who got an LTC (as you guys call it, back then we/I just called it "drug induced DP/DR") from a high dose of ketamine used as anesthesia for surgery. This was when she was a teen and it took a while of suffering before she was put on xanax which seemingly cured the issue for the most part.

    Many years later when she had to get off the xanax she was hit full force with the DP/DR/LTC symptoms like they had never left.

    Point I'm trying to make is, while benzos work wonders it's simply a bandaid on a gunshot wound and in the long run things will only be worse.

    How've you been keeping up with daily exercise/cardio? Do you eat a healthy diet consisting of whole foods and lacking in sugar? Omega 3 supplements? Magnesium supplements? These are the keys to success as I'm sure you already know.

    -GC
    Reply With Quote
     

  3. Collapse Details
     
    #3
    @G_Chem

    Thanks. Yes I workout every three days. My workout are not cardio. Just in home stuff like pushups and sit ups etc. I try and eat a hearty meal as much as I can. Don't know anything about Omega or Magnesium. I just take GNC multi vitamins.

    As for the Paxil, hopefully it'll make a difference. But there seems to be an overall negative view of seeking medical help for dealing with LTC on these forums. My point in seeking help is to just make life a bit bearable until this all goes away and I can go back to my normal self. Also, the people in the clinic I am seeing have told me they have successfully helped folks that were in my situation.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Quote Originally Posted by district9 View Post
    @G_Chem

    Thanks. Yes I workout every three days. My workout are not cardio. Just in home stuff like pushups and sit ups etc. I try and eat a hearty meal as much as I can. Don't know anything about Omega or Magnesium. I just take GNC multi vitamins.

    As for the Paxil, hopefully it'll make a difference. But there seems to be an overall negative view of seeking medical help for dealing with LTC on these forums. My point in seeking help is to just make life a bit bearable until this all goes away and I can go back to my normal self. Also, the people in the clinic I am seeing have told me they have successfully helped folks that were in my situation.
    Is so/dr your symptom or mainly anexity?
    Reply With Quote
     

  5. Collapse Details
     
    #5
    @needhelp123

    Mainly severe anxiety and a panicky feeling. In fact I'm still a bit on the fence about taking any meds. Will decide later tonight if I should start with the Paxil they subscribed me.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    @G_Chem

    "Many years later when she had to get off the xanax she was hit full force with the DP/DR/LTC symptoms like they had never left."

    As for the teen girl you mentioned, did the doctors taper her off slowly from the xanax? Or did they just have her immediately stop taking it? As far as I know they're supposed to slowly ween the patient off of these things. Otherwise symptoms come back full force.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Moderator
    MDMA & Empathogenic Drugs
    BlueBull's Avatar
    Join Date
    Nov 2012
    Posts
    2,757
    Hey district9. We have an LTC thread for this. Could I ask you to make any future posts related to LTC in there? I'll leave this thread open and you can continue discussion, it's just that the forum is a lot more tidy when frequently discussed topics are put into a 'mega thread'
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •